# SDR AALA202208025081

- Difficulty date: July 20, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737
- Aircraft serial: 31248
- Aircraft time: 17,180 hours, 7,281 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR CARRIER ATTACH ANGLE LOCATED AT BS 663, LBL 9. REPAIRED PER SRM 57-10-10-2R PROCEDURE 5.
